Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: B. M. Walker
Title: On the Resolution of Higher Singularities of Algebraic Curves into Ordinary Nodes
Additional book information: Doctor Dissertation, University of Chicago, 1906. 8vo. 52 pp. + Vita.

Review Information:

Reviewer: H. S. White
Journal: Bull. Amer. Math. Soc. 14 (1908), 336-337
DOI: https://doi.org/10.1090/S0002-9904-1908-01626-4
American Mathematical Society